# SDR ASAA2017050220686

- Difficulty date: May 2, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,199 hours, 11,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION PANEL CORRODED BS 727D - BS 727G. GROUNDED - YES. REMOVED CORROSION FROM 727D TO 727C LT SIDE IAW SRM 53-00-53-1A-2 ORIGINAL MATERIAL IAW BAC 1496-377, .040, MATERIAL LOSS .007, REMAINING .033, FOUND OUT OF LIMITS. FABRICATED LT SIDE TRANSITION PANEL AND SIDE PLATE SLPICES IAW SRM 53-00-53-2R-5 REPAIR 5, ALODINED AND PRIMED IAW SRM 51-20-01 AND INSTALLED NEW TRANSITION PANEL AMD SIDEPLATE SPLICES IAW SRM 53-00-53-2R-5 REPAIR 5.
